Uniqueness of Kähler-Ricci solitons

Gang Tian, Xiaohua Zhu

Research output: Contribution to journalArticlepeer-review

89 Scopus citations
Original languageEnglish (US)
Pages (from-to)271-305
Number of pages35
JournalActa Mathematica
Volume184
Issue number2
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniqueness of Kähler-Ricci solitons'. Together they form a unique fingerprint.

Cite this